Quasi-invariance and analyticity of measures on compact groups

K. de Leeuw Stanford University, U.S.A. I. Glicksberg Stanford University, U.S.A.

TBD mathscidoc:1701.331243

Acta Mathematica, 109, (1), 179-205, 1962.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 158 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{k.1962quasi-invariance,
  title={Quasi-invariance and analyticity of measures on compact groups},
  author={K. de Leeuw, and I. Glicksberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200856930952},
  booktitle={Acta Mathematica},
  volume={109},
  number={1},
  pages={179-205},
  year={1962},
}
K. de Leeuw, and I. Glicksberg. Quasi-invariance and analyticity of measures on compact groups. 1962. Vol. 109. In Acta Mathematica. pp.179-205. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200856930952.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved